# SDR USAA2013022600021

- Difficulty date: February 3, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: D5757341000000
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON LEFT INBOARD FLAP LEVER ASSEMBLY.  REPLACED LEFT INBOARD FLAP LEVER ASSEMBLY IAW A321 CMM 57-52-23.
